# SDR VIBR20140219002

- Difficulty date: January 20, 2014
- Submitted: February 19, 2014
- Operation: General aviation
- Aircraft: N650SG
- Make and model: Cessna 650
- Aircraft serial: 6500191
- Aircraft time: 6,722 hours, 5,290 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Strap
- Part number: 622112425
- Condition: Corroded
- Location: Zone 500
- Part time: 6,722 hours, 5,290 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING-FUSELAGE SPAR STRAP CORRODED.
